# SDR IPXA2024080627188

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 67,386 hours, 16,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP.  REMOVED & REPLACE L1 DOOR FWD CABIN DOOR ELECTRIC ACTUATOR PER AMM 51-11-01. OPS CHECK GOOD.
